# SDR 2004UALA00554

- Difficulty date: June 7, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 40,237 hours, 14,853 cycles
- Engine: Pwa PW2037
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT L775 JUST FORWARD OF DOOR 1L INOP. FOUND CONNECTOR FOR LIGHT L775 WIRED WRONG. REWIRED CONNECTOR D6648 PER WD33-51- 21.  LIGHT L775 TESTS GOOD.
